I had my depo shot about 3 weeks ago and still on my period when will it stop
You could find that it doesn't stop until after your second or third shot.
It may come & go, be light or heavy, or be continuous. This is just until your body adjusts to the new amount of hormone being added to your body.
To stop your body working the way nature intended it to, can take a while before it finds it's new state of 'normal'. You may gain weight (so it's worth doing extra exercise & eating healthily), feel bloated, & other symptoms connected with hormonal changes.
If the bleeding gets particularly heavy while you are waiting for things to settle down, you should speak to your Doctor who can give you am iron supplement to prevent you from becoming anaemic.
It is also possible that when you decide to stop using Depo, your periods may be like they are now, for months, before your body readjusts. It can also take up to 18 months to become fertile again.
- Depo-Provera Information for Consumers
- Depo-Provera Information for Healthcare Professionals (includes dosage details)
- Side Effects of Depo-Provera (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 23 Jan 2014 • 2 answers
Posted 11 May 2015 • 2 answers
Depo-Provera - Is it normal to bleed after a week of having your period after getting the depo shot?
Posted 7 Aug 2015 • 1 answer
Depo-Provera - I was on the depo shot for a min last year,then didn't take it and four months. Just?
Posted 12 Sep 2015 • 1 answer
Depo-Provera - I was on my period when I first got the depo shot and it is almost time for my second
Posted 8 May 2016 • 2 answers